Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Asked for Female | 12 Years

My nephew is suffering from loose motion from last 2month. Every day she need to go to bathroom atleast 10 times. We showed to gastroenterologist and done test also, but no result found. All type of medication is tried. Suggest what to do or any doctor to whom you can referred.

Answered by Samruddhi Bhartiya

Your situation is worrying, we have a high profile network of doctors.

We are confident that they will have the required acumen to handle your nephew's case, you can refer our page to find them - Pediatric Gastroenterologists.

 

Drop us a message in case of any other doubt/query, take care!

was this conversation helpful?
Samruddhi Bhartiya

Samruddhi Bhartiya

Questions & Answers on "Gastroenterologyy" (853)

Recently now i am taking rifaximin 1100 mg two times a day for 14 days i feel dioreha in morning two times or may be three times but in evening i dont feel much diareha I dont know what to do i am so much fed up from all this Before i took mabrin itopride vonoprazole omeprazole but now i am taking rifaximin but no relief in my symptoms I still have diareha may be three times in morning They did my colonscopy in september 2023 but my symptoms got more severe in december And my colonscopy was clear and i dont feel like Still i have severe diareha and cramps in morning

Female | 24

Infections or certain medical conditions are the possible causes of diarrhea. When you are already taking rifaximin and still not feeling better, it is crucial to communicate again with your doctor. They can go for more examinations or try other methods to cope with your situation.

Answered on 10th July '24

Read answer

MY sister underwent a laparoscopic surgery to remove gall bladder due to stone and found appendix also , was also removed. Now its been 2 months and she is experiencing weight loss and less appetite. when checked blood found SGOT-72.54 AND SGPT 137.47, what is the reason

Female | 27

Your sister's we­ight loss and reduced appetite­ after surgery are normal. He­r body is adjusting to the change. High SGOT and SGPT blood levels indicate live­r inflammation, which is common post-surgery. This also affects appetite­. Follow up with her doctor. They may recomme­nd diet changes or medicine­s to help her re­cover and regain appetite­. 

Answered on 23rd May '24

Read answer

I was feeling unwell, was given some anti malarial, not much change, later typhoid was suspected, but I didn't do a test. I've been on ciproflaxacin, I feel like going for a blood check up but it might not work since I've been on medicine, am asking for advice

Male | 20

It seems that dealing with a complex situation. Being sick and taking drugs can lead to inaccurate results of a blood test. Knowing exactly what is wrong is necessary for the right treatment. Symptoms of fever, stomach ache and general body weakness are common in both malaria and typhoid. Failing to go through the test may complicate matters further. My advice is to wait for some days after completion of the ciprofloxacin course before going for a blood test. This will enable you to get clearer results about your health status. 

Answered on 29th May '24

Read answer

Hi, I believe I am suffering from IBS for several years. No blood in stools,.no weight loss so don't think it's IBD. Would being tested for intolerance or sensitivity to certain foods help alleviate my symptoms. Thank you

Female | 56

Consider testing for food intolerances or sensitivities might be helpful. While IBS doesn't cause structural damage like Inflammatory Bowel Disease (IBD), it can still lead to uncomfortable gastrointestinal symptoms.

Answered on 23rd May '24

Read answer

I’m 21 I had a beer a Long Island alcoholic drink and a slurpee alcoholic drink and after 12 hours I took exedrin 250mg of acetaminophen will I be okay?

Male | 21

Pairing up acetaminophen and alcohol can have dire consequences, you know. Such a combination might hinder the body's processing of acetaminophen. Eventually, you may end up suffering from liver complications, thanks to alcohol. Puking, headaches, and stomach pains are what you should watch out for if you suspect an overdose. 

Answered on 23rd May '24

Read answer

I am 16 year old and have been facing nausea and feeling of fullness after eating.I also feel heart burn once in a week and these increase when I am in public or have exams comming up. I have have these for 6 months .Is it possible to have these symptoms because of anxiety?please tell that I don't have something like functional dyspepsia

Male | 16

You mentioned numerous problems that have tortured you in the last 2-3 months - like nausea, fullness after a meal, and heartburn. That can be a sign of anxiety. However, you say that they tend to become aggravated during high-pressure situations such as exams that may lead to that. Anxieties can lead to digestion problems and anticorrelated symptoms. Do some techniques like deep breathing or walking to reduce the stress level. Smaller and more frequent meals can also be of help to avoid your pain. 

Answered on 23rd May '24

Read answer

Related Blogs

Consult

Cost Of Related Treatments In Country

Top Different Category Hospitals In Country

Top Doctors In Country By Specialty

Top Gastroenterologyy Hospitals in Other Cities

  1. Home >
  2. Questions >
  3. My nephew is suffering from loose motion from last 2month. E...